# SDR R61A20110179

- Difficulty date: July 10, 2011
- Submitted: July 10, 2011
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000164
- Aircraft time: 11,507 hours, 9,000 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065917006
- Part serial: 17000164
- Condition: Corroded
- Location: Fuselage
- Part time: 11,507 hours, 9,000 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE REPORTED RT O/B SEAT TRACK HAS CORROSION AT FR 73.  MAINTENANCE REMOVED AND REPLACED RT O/B SEAT TRACK AT FR 73 IAW EMB 170 SRM 51-43-01, 51-41-01.  P/N 170-65917-006.
